# SDR DALA2021061503256

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 55,200 hours, 25,751 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulted
- Location: Autoflight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 AUTO FLIGHT YAW DAMPER SYSTEM FAULT. CORRECTIVE ACTION: RESET YAW DAMPER THRU FAC'S NO FAULT AT THIS TIME NO 60 DAY HISTORY PER A320 AMM 22-91 A/C OK FOR SVC. (7827042)
